# SDR AU960074

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Bearing
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE NO2 BEARING PACK SEAL FLATTENED AND LEAKING
